# SDR CALA2025102010264

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N47412
- Make and model: Boeing 737-9
- Aircraft serial: 68811
- Aircraft time: 334 hours, 112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK LIGHT COMES ON DURING FLIGHT  LEFT PACK LIGHT SMELLED LIKE AN OVERHEAT RESET LIGHT CAME BACK ON RESET LEFT PACK .COMPLETED  FIM 25-51 TASK 801 RAN PACKS FOR 25 MINUTES  WITH NO FAULT
